33 citations to https://www.mathnet.ru/rus/faa2193
  1. M. A. Kuznetsova, “On recovering non-local perturbation of non-self-adjoint Sturm – Liouville operator”, Изв. Сарат. ун-та. Нов. сер. Сер.: Математика. Механика. Информатика, 24:4 (2024), 488–497  mathnet  crossref
  2. В. С. Рыхлов, “О полноте собственных функций одного дифференциального оператора $5$-го порядка”, СМФН, 68, № 2, Российский университет дружбы народов, М., 2022, 338–375  mathnet  crossref  mathscinet
  3. Tumanov S., “Completeness Theorem For the System of Eigenfunctions of the Complex Schrodinger Operator l-C = -D(2)/Dx(2) + Cx(2/3)”, J. Funct. Anal., 280:7 (2021), 108820  crossref  isi
  4. Ya. О. Baranetskij, P. І. Kalenyuk, “Nonlocal Problem with Multipoint Perturbations of Sturm-Type Boundary Conditions for an Ordinary Differential Equation of Even Order”, J Math Sci, 258:4 (2021), 392  crossref
  5. Ya. O. Baranetskij, P. I. Kalenyuk, “Nonlocal Multipoint Problem with Multiple Spectrum for an Ordinary (2n)TH Order Differential Equation”, J Math Sci, 246:2 (2020), 152  crossref
  6. Ya.O. Baranetskij, P.I. Kalenyuk, M. I. Kopach, A.V. Solomko, “The nonlocal problem with multi- point perturbations of the boundary conditions of the Sturm-type for an ordinary differential equation with involution of even order”, Mat. Stud., 54:1 (2020), 64  crossref
  7. Mark M. Malamud, Trends in Mathematics, Transmutation Operators and Applications, 2020, 539  crossref
  8. В. С. Рыхлов, “О кратной полноте корневых функций пучков дифференциальных операторов с постоянными коэффициентами и распадающимися краевыми условиями”, Изв. Сарат. ун-та. Нов. сер. Сер.: Математика. Механика. Информатика, 19:2 (2019), 134–151  mathnet  crossref  elib
  9. Baranets'kyi Ya.O., Kalenyuk P.I., Kolyasa L.I., “Spectral Properties of Nonself-Adjoint Nonlocal Boundary-Value Problems For the Operator of Differentiation of Even Order”, Ukr. Math. J., 70:6 (2018), 851–865  crossref  isi  scopus
  10. В. С. Рыхлов, “О кратной полноте корневых функций обыкновенного дифференциального полиномиального пучка с постоянными коэффициентами”, Труды Крымской осенней математической школы-симпозиума, СМФН, 63, № 2, Российский университет дружбы народов, М., 2017, 340–361  mathnet  crossref  mathscinet
1
2
3
4
Следующая